# SDR 3PQB2015032100002

- Difficulty date: March 20, 2015
- Submitted: March 21, 2015
- Operation: Air carrier
- Aircraft: N801DM
- Make and model: Boeing 757256
- Aircraft serial: 26240
- Aircraft time: 20,041 hours, 13,497 cycles
- Engine: Rroyce RB211535E437
- System (JASC): 7412 · Exciter
- Part: Exciter
- Part number: 44760
- Part serial: 665
- Condition: Abnormal
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN NR 1 IGNITION SYSTEM SELECTED.   RIGHT ENGINE LIGHTOFF OCCURS MORE THAN 20SECONDS AFTER INITIAL FUEL APPLICATION.   FLIGHT CREW OPERATING MANUAL STATES LESS THAN 20 SECONDS
